Rocky Mountain Journal of Mathematics

Application of strong differential superordination to a general equation

R. Aghalary, P. Arjomandinia, and A. Ebadian

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the notion of strong differential superordination as a dual concept of strong differential subordination, introduced in~\cite {1.a}. The notion of strong differential superordination has recently been studied by many authors, see, for example, \cite {2.a, 3.a, 5.a}. Let $q(z)$ be an analytic function in $\mathbb {D}$ that satisfies the first order differential equation $$\theta (q(z))+F(z)q'(z)\varphi (q(z))=h(z).$$ \smallskip Suppose that $p(z)$ is analytic and univalent in the closure of the open unit disk $\overline {\mathbb {D}}$ with $p(0)=q(0)$. We shall find conditions on $h(z),G(z),\theta (z)$ and $\varphi (z)$ such that $$ h(z)\prec \prec \theta (p(z))+\frac {G(\xi )}{\xi }zp'(z)\varphi (p(z))\Longrightarrow q(z)\prec p(z). $$ Applications and examples of the main results are also considered.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 2 (2017), 383-390.

Dates
First available in Project Euclid: 18 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1492502540

Digital Object Identifier
doi:10.1216/RMJ-2017-47-2-383

Mathematical Reviews number (MathSciNet)
MR3635364

Zentralblatt MATH identifier
1364.30017

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination

Keywords
Convex univalent and starlike function strong differential superordination

Citation

Aghalary, R.; Arjomandinia, P.; Ebadian, A. Application of strong differential superordination to a general equation. Rocky Mountain J. Math. 47 (2017), no. 2, 383--390. doi:10.1216/RMJ-2017-47-2-383. https://projecteuclid.org/euclid.rmjm/1492502540


Export citation

References

  • J.A. Antonino, Strong differential subordination and applications to univalency conditions, J. Korean Math. Soc. 43 (2006), 311–322.
  • M.P. Jeyaraman and T.K. Suresh, Strong differential subordination and superordination of analytic functions, J. Math. Anal. Appl. 385 (2012), 854–864.
  • S.S. Miller and P.T. Mocanu, Briot-Bouquet differential superordinations and sandwich theorems, J. Math. Anal. Appl. 329 (2007), 327–335.
  • ––––, Differential subordinations, theory and applications, Marcel Dekker, New York, 2000.
  • G.I. Oros, Strong differential superordination, Acta Univ. Apul. 19 (2009), 101–106.